# SDR HALA20250505025

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 20,350 hours, 4,285 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOUND BIRD STRIKE ON RADOME DAMGE BEYOND LIMITS. REMOVED AND REPLACED RADOME IAW AMM 53-15-11. OPS CHECK GOOD . OK TO CONTINUE
